# SDR 2016FA0000511

- Difficulty date: October 15, 2016
- Submitted: October 17, 2016
- Operation: General aviation
- Aircraft: N713LU
- Make and model: Cessna 172S
- Aircraft serial: 172S11660
- Aircraft time: 431 hours
- Engine: Lyc IO360L2A
- Engine time: 431 hours
- Propeller: Mcauly 1A170E
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 15F1995730
- Condition: Worn
- Location: Nr 3 Cylinder
- Part time: 431 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF VALVE TRAIN, THE NR 3 CYLINDER EXHAUST PUSHROD WAS WORN,
